# SDR 9809053219

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205602
- Condition: Leaking
- Location: Lt Hyd Syst
- Part time: 3,951 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED HYD B RSVR LOW LEVEL MESSAGE.  FLIGHT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING BLUE ELECTRIC HYDRAULIC PUMP.  OPERATIONAL CHECK OK.
